AMS eContent Search Results
Matches for: msc=(37F45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 59 of 59 found      Go to page: 1 2

[31] Anna Miriam Benini. Triviality of fibers for Misiurewicz parameters in the exponential family. Conform. Geom. Dyn. 15 (2011) 133-151. MR 2833476.
Abstract, references, and article information   
View Article: PDF

[32] Ludwik Jaksztas. On the derivative of the Hausdorff dimension of the quadratic Julia sets. Trans. Amer. Math. Soc. 363 (2011) 5251-5291. MR 2813415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Alastair Fletcher and Dan Goodman. Quasiregular mappings of polynomial type in $\mathbb{R}^{2}$. Conform. Geom. Dyn. 14 (2010) 322-336. MR 2738532.
Abstract, references, and article information   
View Article: PDF

[34] Davoud Cheraghi. Combinatorial rigidity for some infinitely renormalizable unicritical polynomials. Conform. Geom. Dyn. 14 (2010) 219-255. MR 2719786.
Abstract, references, and article information   
View Article: PDF

[35] Alexandre Dezotti. Connectedness of the Arnold tongues for double standard maps. Proc. Amer. Math. Soc. 138 (2010) 3569-3583. MR 2661556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Javier Ribón. Topological classification of families of diffeomorphisms without small divisors. Memoirs of the AMS 207 (2010) MR 2676138.
Book volume table of contents   

[37] Shizuo Nakane. Branner-Hubbard-Lavaurs deformations for real cubic polynomials with a parabolic fixed point. Conform. Geom. Dyn. 13 (2009) 110-123. MR 2491720.
Abstract, references, and article information   
View Article: PDF

[38] Rika Hagihara. Quadratic rational maps lacking period 2 orbits. Proc. Amer. Math. Soc. 137 (2009) 3077-3090. MR 2506466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Tomoki Kawahira. Tessellation and Lyubich-Minsky laminations associated with quadratic maps, II: Topological structures of $3$-laminations. Conform. Geom. Dyn. 13 (2009) 6-75. MR 2476656.
Abstract, references, and article information   
View Article: PDF

[40] Robert L. Devaney. The McMullen domain: Satellite Mandelbrot sets and Sierpinski holes. Conform. Geom. Dyn. 11 (2007) 164-190. MR 2346215.
Abstract, references, and article information   
View Article: PDF

[41] Robert L. Devaney and Sebastian M. Marotta. The McMullen domain: Rings around the boundary. Trans. Amer. Math. Soc. 359 (2007) 3251-3273. MR 2299454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Daniel Smania. Puzzle geometry and rigidity: The Fibonacci cycle is hyperbolic. J. Amer. Math. Soc. 20 (2007) 629-673. MR 2291915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] G. Ble and R. Valdez. Mating a Siegel disk with the Julia set of a real quadratic polynomial. Conform. Geom. Dyn. 10 (2006) 257-284. MR 2261051.
Abstract, references, and article information   
View Article: PDF

[44] Peter M. Makienko. Non-persistently recurrent points, qc-surgery and instability of rational maps with totally disconnected Julia sets. Conform. Geom. Dyn. 10 (2006) 197-202. MR 2261048.
Abstract, references, and article information   
View Article: PDF

[45] Norbert Steinmetz. On the dynamics of the McMullen family $R(z)=z^m +\lambda/z^{\ell}$. Conform. Geom. Dyn. 10 (2006) 159-183. MR 2261046.
Abstract, references, and article information   
View Article: PDF

[46] Dan Goodman. Spirals in the boundary of slices of quasi-Fuchsian space. Conform. Geom. Dyn. 10 (2006) 136-158. MR 2237277.
Abstract, references, and article information   
View Article: PDF

[47] Laura DeMarco. The moduli space of quadratic rational maps. J. Amer. Math. Soc. 20 (2007) 321-355. MR 2276773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Daniel Smania. On the hyperbolicity of the period-doubling fixed point. Trans. Amer. Math. Soc. 358 (2006) 1827-1846. MR 2186998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] P. J. Rippon and G. M. Stallard. On questions of Fatou and Eremenko. Proc. Amer. Math. Soc. 133 (2005) 1119-1126. MR 2117213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Yohei Komori and Shizuo Nakane. Landing property of stretching rays for real cubic polynomials. Conform. Geom. Dyn. 8 (2004) 87-114. MR 2060379.
Abstract, references, and article information   
View Article: PDF

[51] Jane Hawkins and Lorelei Koss. Parametrized dynamics of the Weierstrass elliptic function. Conform. Geom. Dyn. 8 (2004) 1-35. MR 2060376.
Abstract, references, and article information   
View Article: PDF

[52] Hideki Miyachi. Cusps in complex boundaries of one-dimensional Teichmüller space. Conform. Geom. Dyn. 7 (2003) 103-151. MR 2023050.
Abstract, references, and article information   
View Article: PDF

[53] Gaven J. Martin and Volker Mayer. Rigidity in holomorphic and quasiregular dynamics. Trans. Amer. Math. Soc. 355 (2003) 4349-4363. MR 1990755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Christian Henriksen. The combinatorial rigidity conjecture is false for cubic polynomials. Trans. Amer. Math. Soc. 355 (2003) 3625-3639. MR 1990165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Marianne Freiberger. Mating Kleinian groups isomorphic to $C_2\ast C_5$ with quadratic polynomials. Conform. Geom. Dyn. 7 (2003) 11-33. MR 1992035.
Abstract, references, and article information   
View Article: PDF

[56] Bodil Branner and Núria Fagella. Extensions of homeomorphisms between limbs of the Mandelbrot set. Conform. Geom. Dyn. 5 (2001) 100-139. MR 1872159.
Abstract, references, and article information   
View Article: PDF

[57] Mariusz Urbanski and Michel Zinsmeister. Continuity of Hausdorff dimension of Julia-Lavaurs sets as a function of the phase. Conform. Geom. Dyn. 5 (2001) 140-152. MR 1872160.
Abstract, references, and article information   
View Article: PDF

[58] Michael Yampolsky and Saeed Zakeri. Mating Siegel quadratic polynomials. J. Amer. Math. Soc. 14 (2001) 25-78. MR 1800348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Peter M. Makienko. Unbounded components in parameter space of rational maps. Conform. Geom. Dyn. 4 (2000) 1-21. MR 1741344.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 59 of 59 found      Go to page: 1 2